MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW RA CATH SET: 20 GA X 1 1/2IN; WIRE GUIDE CATHETER

ARROW INTERNATIONAL LLC ARROW RA CATH SET: 20 GA X 1 1/2IN; WIRE GUIDE CATHETER
Catalog Number RA-04220-W
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the initial insertion of an arterial catheter under ultrasound guidance in the radial artery, the spring wire guide (swg) was observed to be uncoiled upon removal from the catheter.There were no reports of patient injury, harm, or adverse health consequences associated with the event.The patient's condition was reported as unchanged ("status quo").The affected device was removed and replaced with a new device, and no additional medical intervention was required.It was further reported that the artery did not contain scar tissue, plaque, or other rigid anatomical structures, such as bone or muscle mass, that could have interfered with arterial placement or contributed to the reported device issue.
 
Additional Manufacturer Narrative
Qn#(b)(4).

Brand Name
ARROW RA CATH SET: 20 GA X 1 1/2IN
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
Arrow International de Mexico S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25829022
Report Number9680794-2026-00522
Device Sequence Number18602046
Product Code OFB
UDI-Device Identifier10801902202984
UDI-Public(01)10801902202984(11)260106(17)301231(10)13F26A0002
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRA-04220-W
Device Lot Number13F26A0002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Supplement Date Received by Manufacturer08/06/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown